# SDR A6WA200840379

- Difficulty date: May 1, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 12,530 hours, 11,686 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN NR 1 CAS MESSAGE AROUND 18,000 FT ON CLIMBOUT.  COMPLIED WITH QRH AND STARTED APU.  APU OIL CAS MASSAGE AT FL 29.0.  APU OIL CHECK AND TEST COMPLIED WITH. C/W FIM 49-60-00 AND AMM 49-10-00 OPS TEST OF APU CHECKS NORMAL.  VERIFIED NO ECU FAULT.  CODES AND OIL SERVICE FOUND FULL APU OPS NORMAL.
